# SDR EIA2005250

- Difficulty date: August 30, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 103,305 hours, 27,317 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Frame
- Condition: Chafed
- Location: Bs 2460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER JACK SCREW COMPARTMENT BS 2460 LBL 25" FRAME INNER CHORD FOUND CHAFFED.  REPAIRED PER EA-53-0990.
